Can't find the right meds.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nuts?
Regular Member


Date Joined Jul 2010
Total Posts : 21
   Posted 8/30/2010 5:44 AM (GMT -7)   
Hi all,

Haven't been on for a while. I've actually been feeling more stable and have started to go back and study a bit. I was feeling better as I was taking Lamogine (Lamactil?). It was actually starting to work even though I'd only been on it for 2 weeks (starting my third week). I was slowly increasing my dosage when bam the rash appeared (pretty rare apparently so anyone about to take lamogine don't let it stop you!). Have stopped the meds and have to wait for my system to purge them and then I'll be trying tegretol. Am very dissappointed as had been back studying a little, treating my family (pretty) well and was definitely on the mend.

Any happy success stories from anyone taking tegretol?

Could do with a little boost right now sad

Have already apologised to my partner for future mood swings, anger and irritability....

This is the 4th med I've tried and the only one that's worked so far.

Lithium made me feel horrible
Epilim didn't work (probably because I'm on 40mg/day of lexapro which is causing me to cycle very rapidly). I can't seem to go below 40mg without getting very depressed........
Seroquel just knocked me out on quarter of a tablet.......

I hope everyone else here is doing okay but if you're like me you only come online to seek some comfort when you're not feeling well....

Sorry if that's selfish......

seeya :-)

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 8/30/2010 5:56 AM (GMT -7)   
Not selfish! I'm glad you check in from time to time. I worry about you guys! I'm sorry I can't comment on the tegretol.
Bipolar 1
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder

Depakote, Abilify - FAIL; Seroquel - Epic Fail
Lamictal 150mg (up to 200mg soon), Klonopin 0.5mg as needed, starting Seroquel XR 50mg soon

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 8/30/2010 8:08 AM (GMT -7)   

nuts,

I am so sorry you've taken a turn for the worse. That's so hard. HUGS. I can't comment on the tegretol either. It's not something I've taken. Make sure you are documenting you moods each day and side effects.

Drink plenty of water. I hope you get through this. We are here for you. And I hope some members can post their experiences with this med..It can be encouraging to hear successes with it. And it can help to hear negatives too....

Take special care of yourself,

Mogs

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:15 PM (GMT -7)
There are a total of 2,735,741 posts in 301,326 threads.
View Active Threads


Who's Online
This forum has 151429 registered members. Please welcome our newest member, terrance.
214 Guest(s), 10 Registered Member(s) are currently online.  Details
terrance, soniya, Mews2much, Job_the_Phoenix, Scaredy Cat, TitusNana, ASAdvocate, Sheeks175, Sarakt, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer